My Throat Feels Lumpy, Coughs And Vomits After Taking The Medicine?

Illustration of My Throat Feels Lumpy, Coughs And Vomits After Taking The Medicine?
Illustration: My Throat Feels Lumpy, Coughs And Vomits After Taking The Medicine? post.medicalnewstoday.com

Afternoon, I want to ask. I’m actually one of those people who rarely take medication when sick. But every now and then I will take the medicine over the counter, usually if I have a fever-headache-flu. But several times after I took the medicine, I liked to feel the same side effects, namely like there was a reaction on the inside of my nose and the most annoying thing was that my throat felt itchy like something was blocked, then I would continue coughing until I vomited. It’s always like that even if you take a different brand of medicine. Does it include a drug allergy? U003cbr u003e u003cbr u003e If it is an allergy, I am allergic to a drug containing what composition? Paracetamol? Thank you,. Hopefully my question is answered.

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. Allergy is the body's exaggerated response to a certain object called an allergen. There are many types of allergens and can vary from person to person. Allergens can be nuts, seafood, animal hair, dust, and drugs. There are various kinds of medicine, it can be due to cough medicine, headache medicine, heart medicine, vaccines, and so on. No one knows why someone is allergic to certain substances and usually this is known after the allergies arise.


Regarding your question, allergy symptoms can vary, from appearing red spots, itching, swelling of the lips, shortness of breath, to a loss of consciousness in a severe condition. An itchy throat and coughing are actually not common symptoms experienced by people with allergies, but if what you feel appears only after you take the drug, then it could be a symptom of a drug allergy.


Then as we mentioned earlier, the cause of allergies cannot be known from the symptoms alone, because allergy symptoms are not specific to any particular drug. So if you really want to know the allergen, you can find out by looking at the generic content listed on the packaging of the medicine you buy.


Apart from that, our advice is that you should still check with your doctor to determine whether the condition is really allergic or not. Your doctor will carry out a history and physical examination, as well as support if needed. It would be better if you bring the drugs that you have been taking at the examination. So, hopefully it answers your question.

: by

Related Question

Mouth Feels Slanted And Eyes Are Difficult To Close?

Mouth Feels Slanted And Eyes Are Difficult To Close?

(1 year ago)

, I am 9 months pregnant now, a few weeks ago I control to the dentist because I do dental treatment, after a few days of installing a new rubber because I have not been in control...

Consumption Of Vitamin C Is Safe For People With Stomach Acid Who Experience Thrush?

Consumption Of Vitamin C Is Safe For People With Stomach Acid Who Experience Thrush?

(1 year ago)

Thank you, I want to ask. My mouth is full of sriawan. I want to take vitamin C but I have a history of stomach. What medicines can I take?...

Overcoming Lumps Under The Pus-filled Lips?

Overcoming Lumps Under The Pus-filled Lips?

(1 year ago)

Hello, I am 20 years old, on Saturday, a lump appeared under the right lip, then on Monday it was festering and like a hollow, and then it started to swell. and skin like a blister...

Leave a Reply

Your email address will not be published. Required fields are marked *